# SDR DL76L950658

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 6228303104
- Condition: Malfunction
- Location: Nr 2 Eng Oil
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMBOUT, HAD NO OIL PRESSURE INDICATION ON NR 2 ENGINE, SHUT ENGINE DOWN, RETURNED JFK.  FOUND FAULTY OIL PRESSURE TRANSMITTER, REPLACED SAME, OPERATION NORMAL. SUPPLEMENT 1:  SHOP EVALUATION OF TRANSMITTER DID NOT FIND ANY FAULT. DUE TO LOW OIL PRESSURE INDICATION HISTORY,  THE LEFT EICAS COMPUTER WAS REMOVED.  DL SHOP EVALUATION COULD NOT FIND ANY FAULT.  COMPUTER WAS SENT TO COLLINS, THEIR SHOP EVALUATION COULD NOT FIND ANY FAULT.  AS A PRECAUTION, THE CIRCUIT BOARD FOR THE AFFECTED FUNCTIONS WAS REPLACED, UNIT WAS RETURNED TO STOCK.
